# SDR AALA201803089002

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,302 hours, 1,299 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE SHOWING DISARMED IN FLIGHT ON ECAM DOOR PAGE. INDICATORS ON DOOR SLIDE SHOWS ARMED, LATER WHILE IN FLIGHT, FLIGHT ATTENDANT PERFORMED A RESET ON THE PANEL AND DOOR SLIDE IS INDICATING CORRECTLY. PERFORMED GROUND TEST OF L1 ENTRY DOOR ARMED/DISARMED OPERATION IAW AMM 52-00-00 AND CHECKED INDICATION OF L1 ON ECAM IAW AMM 52-11-00.
